Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On unit groups and class groups of quartic fields of signature $ (2,1)$


Authors: J. Buchmann, M. Pohst and J. Graf von Schmettow
Journal: Math. Comp. 62 (1994), 387-390
MSC: Primary 11Y40; Secondary 11R27, 11R29
MathSciNet review: 1208837
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This is the third and last paper of a series, now completing the description of the unit group and class group of all quartic number fields F of discriminant $ {d_F}$ with $ \vert{d_F}\vert < {10^6}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y40, 11R27, 11R29

Retrieve articles in all journals with MSC: 11Y40, 11R27, 11R29


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1208837-1
PII: S 0025-5718(1994)1208837-1
Article copyright: © Copyright 1994 American Mathematical Society